Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Blue Pill
#11
(05-27-2017, 02:36 PM)Sunglassesron Wrote: I believe phenazepam is used as a substitute in a lot of street diazepam

Thanks for this answer and all the answers, but got to look phenazepam up.  Huh
Reply
#12
(05-22-2017, 09:39 PM)Charon Wrote: Please also note that we heard of a Blue Valium from UK area.  It turns the lips blue.  And, then the added ingredient to it, often kills the one whom swallowed the pill.

Some say, one young woman took another pill with it.  But very few would be afraid to try a simple blue valium.

Now, u should be.  Just a general reminder that we posted about this topic just a short while ago.  So, I felt the need to clarify The Blue Pill in this topic.

It is a very dangerous world out there.

That is so incredibly sad AND scary. I just do not understand how some people value money over another humans well being and life. I'm seriously going to start researching test kits (I do not know if they even exist at this point) 

Then again, if they do, Im assuming they would only test for the active ingredient and not for the fillera and binders.
Reply
#13
(05-27-2017, 02:36 PM)Sunglassesron Wrote: I believe phenazepam is used as a substitute in a lot of street diazepam

I think they're using this stuff as filler/substitute for anything these days.
Reply
#14
Would be nice to believe that that was true usbz1, but fake meds do exist and some do kill. Plain and simple.
Music is probably the only real magic I have encountered in my life. There's not some trick involved with it. It's pure and it's real. It moves, it heals, it communicates and does all these incredible things. Tom Petty
Reply
#15
A lot of the fake dihaz contain the RC etizolam,seems to be mostly in those tiny m s jays,I don't think the actual type of val that was fake and caused folks tongues to turn blue was ever revealed,believe the ones involved with the death were never revealed so we have no idea what brand/type it actually was,have heard of vals being sold really cheap in some parts of the UK,don't know if it was these cheap ones that were invovled,why the actual brand was never made public is odd to say the least,if a GP prescribed something and it made people ill or worse you can bet the brand/type info would be made public,very strange how this news was forgotten about very fast,brushed well under the carpet so to speak.

If it was a someone else said due to poly drug use that means that there was still something wrong with that blue pill that helped to kill off those people,people have been mixing pills with street drugs for years but I had never ever heard of anyone having a blue stained tongue and dying,people would have to take an awful lot before it caused death,something def wrong with that batch of blue pills,strange how its been long forgotten by the media.

The massive amounts of people dying due to fent being mixed into pks or sprayed is as far as I know not really happening in the UK,it is being mixed or cut into street drugs like H,there has been a rise in numbers I think in the last few months of addicts dying,was in a community center the other day to see somebody and there were several posters on the walls warning about H being cut with fent and carfent which I believe is even stronger than fent.

Sometimes I wonder if the powers that be actually give a damn about drug addicts dying due to stuff like fent,nothing seems to be being done about it.
We really need to grow up and accept people use narcotics,the war on drugs is a loser,except for all those private corporations who make a lot of money from the war on drugs,prisons making profits is big business etc,we need to decriminalize drug use,have safe places for addicts to use in so nobody dies.
Reply
#16
(08-12-2017, 04:13 PM)TommyGun Wrote: A lot of the fake dihaz contain the RC etizolam,seems to be mostly in those tiny m s jays,I don't think the actual type of val that was fake and caused folks tongues to turn blue was ever revealed,believe the ones involved with the death were never revealed so we have no idea what brand/type it actually was,have heard of vals being sold really cheap in some parts of the UK,don't know if it was these cheap ones that were invovled,why the actual brand was never made public is odd to say the least,if a GP prescribed something and it made people ill or worse you can bet the brand/type info would be made public,very strange how this news was forgotten about very fast,brushed well under the carpet so to speak.

If it was a someone else said due to poly drug use that means that there was still something wrong with that blue pill that helped to kill off those people,people have been mixing pills with street drugs for years but I had never ever heard of anyone having a blue stained tongue and dying,people would have to take an awful lot before it caused death,something def wrong with that batch of blue pills,strange how its been long forgotten by the media.

The massive amounts of people dying due to fent being mixed into pks or sprayed is as far as I know not really happening in the UK,it is being mixed or cut into street drugs like H,there has been a rise in numbers I think in the last few months of addicts dying,was in a community center the other day to see somebody and there were several posters on the walls warning about H being cut with fent and carfent which I believe is even stronger than fent.

Sometimes I wonder if the powers that be actually give a damn about drug addicts dying due to stuff like fent,nothing seems to be being done about it.
We really need to grow up and accept people use narcotics,the war on drugs is a loser,except for all those private corporations who make a lot of money from the war on drugs,prisons making profits is big business etc,we need to decriminalize drug use,have safe places for addicts to use in so nobody dies.
great post, couldnt have said it better myself. Cool
Reply
#17
Thanks It took so long to answer because I was locked out again. So I got new iPad and I finally made it in. ??
Reply
#18
glad u got back in. and congrats on ur one hundred posts. have a glorious day.
Angel  It is Well with My Soul  Angel
Reply
#19
(09-01-2017, 01:58 PM)Ladybug Wrote: Thanks    It took so long to answer because I was locked out again. So I got new iPad and I finally made it in.  ??

Well it is about time Ladybug, to get back in. !

How in the world have ya been?

Good seeing you ,  Smile 

Charon can you believe this,   Cool

 If you get tired, learn to rest, not to quit.
Reply
#20
yes i can cuz i supply new passwords for all the accts she has created. we go back a forum or two, eh wot? usually password problems. LOL.
Angel  It is Well with My Soul  Angel
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)